Interfering Solutions of a Nonhomogeneous Hamiltonian System
MetadataShow full metadata
A Hamiltonian system is studied which has a term approaching a constant at an exponential rate at infinity. A minimax argument is used to show that the equation has a positive homoclinic solution. The proof employs the interaction between translated solutions of the corresponding homogeneous equation. What distinguishes this result from its few predecessors is that the equation has a nonhomogeneous nonlinearity.
CitationSpradlin, G. S. (2001). Interfering solutions of a nonhomogeneous Hamiltonian system. Electronic Journal of Differential Equations, 2001(47), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.